# SDR C2XA95IA105

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS276434
- Condition: Rusted
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT ELEVATOR INBOARD PIVOT POINT BEARING RUSTED.  MAINTENANCE REMOVED AND REPLACED THE BEARING, AIRCRAFT APPROVED FOR RETURN TO SERVICE.   ACFT TT - 9,056.6.  ACFT TOTAL CYCLES - 13,433.  (X)
